# SDR COMA0560810

- Difficulty date: January 13, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 9,663 hours, 8,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4983 - CABIN DOOR OUTER HANDLE CAUTION.  ADJUSTED DOOR WARNING PROXIMITY SWITCH.  OPERATIONAL CHECK SATISFACTORY.
